Limit search to available items
Book Cover
E-journal

Uniform Title Discrete mathematics and theoretical computer science (Online)
Title Discrete mathematics & theoretical computer science : DMTCS
Published Nancy, France : Maison de l'informatique et des mathématiques discrètes, ©1997-
Vol. 1, no. 1 (1997)-
Online access available from:
Academic OneFile (Gale)    01 Jan. 2008 - 31 Dec. 2016
View Resource Record  
Academic Search Complete    01 June 2003-
View Resource Record  
Applied science and technology source    01 June 2003-
View Resource Record  
Directory of Open Access Journals    01 Jan. 1997-
View Resource Record  
ProQuest Central    01 Jan. 1997-
View Resource Record  
SciTech Premium Collection    01 Jan. 1997-
View Resource Record  

Copies

Description Online resource
Notes Title from journal home page (viewed Sept. 29, 1999)
Mode of access: World Wide Web
Issuing Body Published in cooperation with the Laboratoire lorrain de recherche en informatique et ses applications, LORIA, and the Laboratoire d'informatique algorithmique: fondements et applications, LIAFA
Notes Latest issue consulted: Vol. 3, no 4 (1999)
Subject Computer science -- Mathematics -- Periodicals.
Mathematics -- Periodicals.
Genre/Form Periodicals.
Form Electronic journal
Author Maison de l'informatique et des mathématiques discrètes.
Laboratoire lorrain de recherche en informatique et ses applications.
Laboratoire d'informatique algorithmique: fondements et applications (France)
LC no. sn 99048673
ISSN 1365-8050
Other Titles DMTCS
Discrete mathematics and theoretical computer science